# SDR CALA2025071406500

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE  THE FWD CARGO DOOR EXTERNAL SKIN DUE TO EXC ESSIVE DENTS DAMAGE  .(REF AAR NR 1000038526) FWD CARGO DOOR EXTERNAL SKIN REPLACED IN RFD DURING D CHECK. REMOVED & REPLACED THE FWD CARGO DOOR EXTERNAL SKIN DUE TO EXCES SIVE DENTS DAMAGE.  OK TO CLOSE REMOVED AND REPLACED THE FWD CARGO DOOR EXTERNAL SKIN IAW B737-800 SRM 52-30-01-2R-3
